Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why am I coughing, fainting, vomiting, having diarrhea, headaches and anxiety?

Answered by
Dr.
Dr. Ganesh Sanap

Radiologist

Practicing since :2007

Answered : 561 Questions

default
Posted on Sat, 9 Feb 2013 in General Health
Question: I have been sick for 4 days, its been intense, fainting, vomitting, diarrhea, headaches,anxiety tachycardia. I woke up today on the 4th day and still have diarrhea. Its watery, mucousy and dark XXXXXXX My lower back is hurting a lot. Now i have developed a cough??? what is going on with me?
doctor
Answered by Dr. Ganesh Sanap 1 hour later
Hi, Thanks for writing in.

Multiple organ symptoms are usually a feature of infection. However in the absence of fever, body aches and weakness which are prodromol symptoms, infection seems less likely.

Your current symptoms could be due to dehydration induced by severe diarrhoea and vomiting which is most probably an exacerbation of IBS. Four days is a quite lengthy duration to cause dehydration, especially if haven't been countering with enough fluids.

Dark XXXXXXX diarrhoea may be due to rapid transit of faeces through large bowel. Usually bile which is secreted in upper intestine is XXXXXXX in colour; but as food passes down it digest and faeces become brown. In IBS transit is rapid which can cause XXXXXXX stool.

Dehydration needs to be corrected at the earliest. Therefore I recommend you to visit a nearby hospital or ER room. Intravenous fluids and intravenous antiemetic therapy is entailed. In the interim keep drinking plenty of fluids with oral rehydrating salts.

Hope I have answered your query. If you have further concern please let me know.

Regards

Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Ganesh Sanap 2 hours later
I have been in the ER 3 times in the past 4 days, B/c of my symptons. I haven't puked since the 3rd day. But I have been drinking a lot, able to keep down lots of fluid. The issues is now that I'm still have diarrhea. My head feels weird, I have extreme acid reflux, anxious feeling like I'm going to faint. I've been taking gravol but its making me feel extremely weird. I feel tingling in my arms and tips of fingers now. I feel like I should be getting better not worse.
doctor
Answered by Dr. Ganesh Sanap 7 hours later
Hi,

Welcome back.

I understand the difficulty you are facing. The persistent symptoms even after 4 days requires re-evaluation. You may need admission for complete cure. You may also need injectable medications. It's good that you are maintaining hydration.

The symptoms you are suffering shows that your difficulties are increasing. Tingling in fingers is a sign of hypocalcemia . You may need to investigate your blood electrolyte levels. I urge you to visit your physician as soon as possible. You need to get better.

Hope I have answered your query.

Regards.
Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Medical Topics

Recent questions on  Waterborne diseases

doctor1 MD

Hi, i am writing on behalf of a friend. He had been diagnosed with having IBS when he was 13, without a colonoscopy, and now he is 25. He has been having abdominal pain and interchanges of diarrhea and constipation all these years but a month ago it suddenly got really worse (after having some fish, but even if it was bad, he had never experienced such excruciating pain again), as in one day he started to ache so much he couldn't get up off the floor. It was like stabbing and ripping him apart. He went to the hospital and had blood work done and an X-ray and they said it was normal but suggested a colonoscopy but he didn't go through with it. Ever since he has been having really severe abdominal pain and interchanges of diarrhea and constipation and he has been to several doctors, one prescribing him with amitriptyline and antibiotics for the intestine, and another after that giving him mebeverine hydrochloride alone. He took the antibiotics and amitriptyline for almost a month and it helped him a bit but in the evening he would none the less have the return of the severe pain in his entire abdomen, sometimes centering on the left upper side of it. Then he went to the other doctor who perscribed mebeverine hydrochloride, telling him it would instantly help, without that being the case when he tried it. He had extensive blood work done and everything was normal, no inflammation or anemia, and the doctor said he didn't need anything else and should just take the mebeverine. But he is still in pain and i was wondering if it could be something else with these symptoms. Should he have a colonoscopy or some other less painful test? He also has Gastroesophageal Reflux Disease.

doctor1 MD

hi
I M 62 YEARS MALE TAKING ENTROQUINOL TAB.SINCE LAST 10YEARS IT SUITS ME I HAVE AMOEBIASIS EARLIER GIARDIASIS IF I DONOT TAKE ENTROQUINOL
I FEEL CONSTIPATION THOUGH I HAVE TO REPEAT ITS COURSE OF 21TABS EVERY AFTER 15 DAYS NOW IT IS NOT AVAILABLE WHAT CAN I TAKE

doctor1 MD

i have diarrhea gurgling in the stomach wind with stool ibs diverticullea once a month i get bloating and allsymtoms than uncontroled loose motions advise what tablets to take 66yrs taking esog40 normaxine vsl3 flatuna lactifibre as benefibre is no available

doctor1 MD

my son 19 years old, was admitted with abdominal pain and diarrhea for almost 2 months. diagnosed with crohn's disease. He was given Rantag 150 every 12 hrs, Gupison 20 once a day and Anazol 500 every 8hrs. After 2 days, he was vomiting with sever pain in his bones and bottom of the feet. I need to know if this is related to medicine and why the pain came back
thanks

doctor1 MD

Hello Sir, I was having Jaundice a month back, my bilirubin level was 5 at its XXXXXXX .on the 9th of November..was hospitalised for a week and then my bilirubin was 2..now it is 1.5..and also my sgpt and sgot are in its range.. I wanted to know...

doctor1 MD

My wife is pragnant. She is on 6th month. She is having disentry for last two days. Is it something worry about?

doctor1 MD

I was diagnosed having gastric flu , although I have got over most of the symptoms I still have dhyarea after 11 days is this normal